# SDR QXEA200301413

- Difficulty date: November 4, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,303 hours, 4,944 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Dirty
- Location: Aft Airstairs
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2292 FLIGHT ATTENDANT `B` REPORTS AFT STAIRS ARE DIFFICULT TO OPERATE.  CLEANED SLIDE TRACKS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
